Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 300, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2025, 10:21 PM EDT for Glascock County, Jefferson County, Warren County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2025, 10:21 PM EDT (02:21 UTC)
- Expired
- Jun 25, 2025, 11:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Glascock County, GA, Jefferson County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 114 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:16 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3661 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
754
WUUS52 KFFC 260221
SVRFFC
GAC125-163-301-260300-
/O.NEW.KFFC.SV.W.0300.250626T0221Z-250626T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1021 PM EDT Wed Jun 25 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Warren County in east central Georgia...
Northeastern Glascock County in east central Georgia...
Northeastern Jefferson County in east central Georgia...
* Until 1100 PM EDT.
* At 1021 PM EDT, a severe thunderstorm was located over Leitner Lake
Conference Center, or near Fort Eisenhower, moving southwest at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wrens, Stapleton, Matthews, Bastonville, and Stellaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3315 8227 3307 8229 3330 8256 3334 8246
3333 8242 3331 8240 3331 8234 3330 8231
3327 8229 3327 8226 3323 8223
TIME...MOT...LOC 0221Z 049DEG 9KT 3335 8222
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:47 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 25, 7:47 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 747 PM EDT Wed Jun 25 2025 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Thursday) Issued at 217 PM EDT Wed Jun 25 2025 Key Messages: - Significant severe thunderstorm threat with damaging downburst winds expected for north and central Georgia through 2 AM tonight. - A Heat Advisory remains in place for most of north and central Georgia through 8 PM this evening, with far NW Georgia continuing through Thursday. - Additional thunderstorm activity is expected Thursday afternoon and evening, with a lower but still notable risk for damaging winds. Severe Weather Threat Today/Tonight: A potentially significant severe weather event may unfold this evening into the early overnight period for portions of north and central Georgia. The biggest question or pitfall on the threat is coverage of storms with the lack of forcing mechanism and some weak capping aloft. We have already seen a few storms over the higher terrain of north GA break through, and we could see continued isolated storms over the next few hours. Storm coverage may increase further after 6PM as the capping aloft weakens and outflow boundaries from earlier convection start to initiate storms. Model guidance continues to show potential for a large cluster or line of storms to develop over SC this evening, and drift southwest into eastern Georgia between sunset and 2AM. The 18Z sounding at our office summarizes the threat perfectly, showing a weak cap around 700mb, but otherwise extreme instability with nearly 8 C/km mid-level lapse rates and MLCAPE values over 3500 J/kg. Despite weak bulk shear (15kts or less), any storms that develop in this type of environment would support very strong downburst winds in the 60 to 80 mph range, as well as large hail. SPC has upgraded portions of E GA to an Enhanced Risk (level 3 of 5). Storm motions will be out of E/NE (atypical for our area!) and moving rather slow, unless any large cold pools develop with storm complexes. With that in mind, can't rule out a localized flash flood risk. Heat Concerns: Another hot and humid day across north and central Georgia today. High temperatures should peak between 95 and 100 degrees this afternoon and combine with the humidity to produce heat index values between 100 and 109 degrees. A Heat Advisory remains in effect through 8PM for the entire area. Heat of this magnitude is potentially hazardous for vulnerable groups like young children, the elderly and pets. Precautions, such has frequent hydration, limiting outdoor activities and utilizing AC should be taken to avoid heat related illnesses. Temperatures on Thursday will be a few degrees cooler with heat index values in most areas peaking around 100F. One exception will be across far NW GA, where the Heat Advisory will continue through Thursday evening with afternoon heat index values around 103-107 in the valleys. Severe Weather Threat Thursday: Thursday will start off with mostly clear skies, but another round of afternoon and evening showers and thunderstorms is expected as well as hot and humid conditions. Coverage in storms will be higher than today as the influence of the ridge lessens and the upper level low over Florida moves closer. The environment for a severe threat is less impressive than today, but there will still be plenty of instability to support damaging wind gusts. SPC currently has the entire area in a Marginal Risk (Level 1 of 5) for severe weather. Culver && .LONG TERM... (Friday morning through next Tuesday) Issued at 217 PM EDT Wed Jun 25 2025 Key Messages: - Scattered to numerous afternoon and evening showers and thunderstorms will be the primary concern through day 7. - Temperatures will be near or slightly above seasonal averages this weekend and early next week. The subtropical high over the western Atlantic will be the primary force behind Georgia's weather this weekend and early next week. We stay in more of an easterly flow Friday to start the extended but our location on the western edge of high will favor a light southwest flow through the weekend. This will keep dewpoints in the 70s through the middle of next week keeping relative humidity at very summer like levels. This combined with daytime highs temps in the upper 80s to mid 90s across the area will keep the atmosphere primed each day for diurnally driven showers and thunderstorms. Meanwhile the strongest subsidence with the ridge will remain over the Atlantic also helping afternoon and evening convection to prosper in the Southeastern U.S. each day. Instability should be respectable each afternoon (MLCAPE 1000-2500 j/kg), promoting vigorous updrafts with any storms. The usual lack of summer time shear (0-6 km shear below 15 kt) and limited mid level lapse rates (5.5 C/km or less) should limit any threat of severe weather to isolated instances of downburst winds. Thus widespread severe weather is unlikely. 01 && .AVIATION... (00Z TAFS) Issued at 722 PM EDT Wed Jun 25 2025 The focus of the TAFs this evening and overnight is timing out scattered TSRA, as well as an organized cluster of TSRA diving southwestward across portions of Georgia later tonight. Have converted PROB30s to TEMPOs at ATL, FTY, PDK, RYY, and AHN given increasing confidence in convection... with PROB30s still in place at MCN and CSG. Convection may produce 40-50 kt wind gusts, possibly greater if convection congeals into a cluster. Small hail will also be possible. Winds will be light and variable to calm overnight, barring gusty, erratic TSRA winds. Mid-/upper-level clouds will remain after the convection ends late tonight/early tomorrow (Thursday) morning. //ATL Confidence...00Z Update... Medium confidence on evolution of convection this evening/overnight. High confidence on all other elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 71 96 69 91 / 60 60 50 60 Atlanta 74 96 71 91 / 30 60 50 60 Blairsville 66 90 64 87 / 30 60 50 70 Cartersville 71 95 69 91 / 20 50 50 60 Columbus 74 96 71 91 / 40 50 50 60 Gainesville 72 95 69 90 / 50 60 50 60 Macon 73 96 70 91 / 50 60 50 60 Rome 71 95 69 91 / 20 40 40 60 Peachtree City 71 95 68 91 / 30 60 50 60 Vidalia 74 95 71 93 / 50 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT Thursday for GAZ001>005-011-012-019- 020-030. Heat Advisory until 8 PM EDT this evening for GAZ007-013-014- 021>025-027-031>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...Culver LONG TERM....01 AVIATION...Martin
Hazardous weather outlook, Jun 25, 9:02 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 902 PM EDT Wed Jun 25 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270115- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 902 PM EDT Wed Jun 25 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Isolated thunderstorms are expected to continue this evening, with more widespread thunderstorms becoming more likely between 10 PM tonight and 4 AM Thursday. Some of these storms are expected to be severe with damaging winds in the 55 to 75 mph range being the primary concern. Some tree damage and power outages may occur. Hail up to quarter size will be a secondary threat with any severe storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Heat index values will peak between 99 and 104 degrees on Thursday afternoon. Precautions should be taken to prevent heat related illnesses, especially for vulnerable populations like the elderly, young children, and pets. Scattered thunderstorms are expected Thursday afternoon and evening. The strongest storms may produce damaging downburst wind gusts in the 40 to 60 mph range. Additional scattered afternoon and evening thunderstorm activity is expected each day through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 25, 9:30 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
930 PM EDT Wed Jun 25 2025
GAZ024-260200-
Banks GA-
930 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of northeastern Banks
County through 1000 PM EDT...
At 930 PM EDT, a strong thunderstorm was near Boydville, or 7 miles
southwest of Toccoa, moving south at 5 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hollingsworth and Pinefield Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
northeastern Georgia. A Severe Thunderstorm Watch also remains in
effect until midnight EDT for northeastern Georgia.
&&
LAT...LON 3448 8347 3447 8342 3446 8340 3442 8338
3439 8338 3434 8339 3438 8358 3449 8351
TIME...MOT...LOC 0130Z 016DEG 5KT 3449 8338
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 25, 9:35 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
935 PM EDT Wed Jun 25 2025
GAZ027-260200-
Madison GA-
935 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of northeastern Madison
County through 1000 PM EDT...
At 934 PM EDT, a strong thunderstorm was over Royston, or 8 miles
southeast of Carnesville, moving south at 5 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
This storm will remain over mainly rural areas of northeastern
Madison County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
northeastern Georgia. A Severe Thunderstorm Watch also remains in
effect until midnight EDT for northeastern Georgia.
&&
LAT...LON 3426 8312 3423 8308 3421 8309 3419 8309
3417 8310 3415 8307 3418 8322 3424 8321
3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 0134Z 004DEG 4KT 3429 8312
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 25, 9:37 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
937 PM EDT Wed Jun 25 2025
GAZ042-260215-
Carroll GA-
937 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of southern Carroll
County through 1015 PM EDT...
At 937 PM EDT, a strong thunderstorm was over Carrollton. This storm
was nearly stationary.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Mount Zion, Whitesburg, Roopville, Clem, Abilene, John
Tanner State Park, Lowell, Treasure Lake, Bowdon Junction, Tyus, and
Seaton Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3367 8515 3365 8490 3357 8490 3344 8493
3344 8495 3346 8498 3345 8499 3344 8498
3344 8499 3347 8525
TIME...MOT...LOC 0137Z 004DEG 4KT 3358 8507
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 25, 9:54 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
954 PM EDT Wed Jun 25 2025
GAZ104>106-260230-
Crisp GA-Dooly GA-Sumter GA-
954 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of southwestern Dooly,
east central Sumter and northwestern Crisp Counties through 1030 PM
EDT...
At 954 PM EDT, a strong thunderstorm was near Georgia Veterans
Memorial St Pk, or 10 miles west of Cordele. This storm was nearly
stationary.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cobb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3207 8388 3197 8387 3194 8398 3198 8406
3205 8408
TIME...MOT...LOC 0154Z 072DEG 1KT 3200 8395
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 25, 10:09 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1009 PM EDT Wed Jun 25 2025
GAZ042-043-053-260245-
Douglas GA-Coweta GA-Carroll GA-
1009 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of southeastern
Carroll, southwestern Douglas and northwestern Coweta Counties
through 1045 PM EDT...
At 1009 PM EDT, a strong thunderstorm was over Seaton Lake, or near
Carrollton, moving south at 10 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Whitesburg, Clem, Plant Yates, Byers Crossroads, Abilene,
Lowell, Treasure Lake, Hannah, Seaton Lake, and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
north central, northwestern and west central Georgia.
&&
LAT...LON 3366 8485 3352 8484 3351 8485 3351 8484
3344 8483 3342 8506 3343 8511 3366 8513
TIME...MOT...LOC 0209Z 357DEG 9KT 3355 8497
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 25, 10:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1012 PM EDT Wed Jun 25 2025
GAZ024-260245-
Banks GA-
1012 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of central Banks County
through 1045 PM EDT...
At 1012 PM EDT, a strong thunderstorm was over Hollingsworth, or 7
miles north of Homer, moving south at 10 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Homer and Gillsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.
&&
LAT...LON 3439 8338 3432 8339 3429 8336 3428 8360
3430 8363 3442 8360
TIME...MOT...LOC 0212Z 358DEG 8KT 3445 8348
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:08 PM EDT | Special Weather Statement | FFC | Haralson | 37 min |
| Jun 25, 8:09 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Jun 25, 8:10 PM EDT | Special Weather Statement | FFC | Towns, Union | 35 min |
| Jun 25, 8:12 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 48 min |
| Jun 25, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 13 min |
| Jun 25, 8:26 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jun 25, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 31 min |
| Jun 25, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 16 min |
| Jun 25, 9:09 PM EDT | Special Weather Statement | FFC | Crisp | 36 min |
| Jun 25, 9:15 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jun 25, 9:30 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jun 25, 9:35 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jun 25, 9:37 PM EDT | Special Weather Statement | FFC | Carroll | 38 min |
| Jun 25, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 48 min |
| Jun 25, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 30 min |
| Jun 25, 9:54 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 25, 10:02 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 28 min |
| Jun 25, 10:09 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Jun 25, 10:12 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| Jun 25, 10:27 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jun 25, 10:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Jun 25, 10:33 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jun 25, 10:35 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jun 25, 10:46 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 29 min |
| Jun 25, 10:49 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 25, 10:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jun 25, 10:58 PM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Jun 25, 11:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jun 25, 11:10 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jun 25, 11:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jun 25, 11:13 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 32 min |
| Jun 25, 11:19 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 26 min |
| Jun 25, 11:19 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 26 min |
| Jun 25, 11:25 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 35 min |
| Jun 25, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 30 min |
| Jun 25, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 60 min |
| Jun 25, 11:33 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 27 min |
| Jun 25, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 9 min |
| Jun 25, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 40 min |
| Jun 25, 11:38 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 25, 11:39 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 21 min |
| Jun 25, 11:46 PM EDT | Special Weather Statement | FFC | Twiggs | 14 min |
| Jun 25, 11:48 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Fulton, Henry, Newton and 2 more | 27 min |
| Jun 25, 11:50 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 25, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 49 min |
| Jun 26, 12:06 AM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 39 min |
| Jun 26, 12:13 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Pike and 1 more | 32 min |
| Jun 26, 12:13 AM EDT | Severe Thunderstorm Warning | FFC | Laurens, Washington, Wilkinson | 32 min |
| Jun 26, 12:18 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 42 min |
| Jun 26, 12:25 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 35 min |
| Jun 26, 12:27 AM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 33 min |
| Jun 26, 12:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Montgomery, Pulaski and 5 more | 58 min |
| Jun 26, 12:41 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 34 min |
| Jun 26, 12:47 AM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 26, 12:55 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 35 min |
| Jun 26, 1:06 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Monroe, Pike, Talbot, Upson | 39 min |
| Jun 26, 1:12 AM EDT | Tornado Warning | FFC | Pike, Upson | 10 min |
| Jun 26, 1:19 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 41 min |
| Jun 26, 1:27 AM EDT | Special Weather Statement | FFC | Houston, Pulaski | 33 min |
| Jun 26, 1:28 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 47 min |
| Jun 26, 1:30 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 30 min |
| Jun 26, 1:38 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 52 min |
| Jun 26, 1:45 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Talbot, Troup | 45 min |
| Jun 26, 2:00 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter, Wilcox | 45 min |
| Jun 26, 2:01 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter, Wilcox | 44 min |
| Jun 26, 2:03 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 42 min |
| Jun 26, 2:21 AM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 26, 1:45 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jun 26, 2:52 PM EDT | Special Weather Statement | FFC | Hall | 23 min |
| Jun 26, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 43 min |
| Jun 26, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 27 min |
| Jun 26, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Pickens | 30 min |
| Jun 26, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 25 min |
| Jun 26, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 31 min |
| Jun 26, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 15 min |
| Jun 26, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton, Gwinnett | 36 min |
| Jun 26, 4:50 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Jun 26, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jun 26, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 45 min |
| Jun 26, 5:18 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.